| Model Number |
01.26.2854MHC |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 years and 9 months after the primary surgery, the patient came in reporting pain due to a loose cup.The cause of the loose cup is unknown.The surgeon revised the head, liner, and cup with additional screws.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19-oct-2022.Lot 103170: (b)(4) items manufactured and released on 03-dec-2010.Expiration date: 2015-oct-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.